# SDR AWXA9900132

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 4 FRAME 20 CORRODED BEYOND SRM LIMITS.  SEAT TRACK REMOVED, FABRICATED NEW TRACK PER DRAWING D53112092, SPLICED NEW SEAT TRACK INTO EXISTING STRUCTURE PER SRM 53-11-14.  SURROUNDING STRUCTURE TREATED AND PRIMED.
